Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Aug 15, 2021, 3:06 AM EDT for Collier County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2021, 3:06 AM EDT (07:06 UTC)
- Expired
- Aug 15, 2021, 3:30 AM EDT
- In force
- 24 min
- Issued by
- NWS Miami, FL
- Hail
- 0.00 in
- Wind
- 40
County Collier County, FL
The radar
The Miami radar (KAMX), 74 km from the middle of the area, began a volume at 07:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 7.1 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1620 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
721
WWUS82 KMFL 150706
SPSMFL
Special Weather Statement
National Weather Service Miami FL
306 AM EDT Sun Aug 15 2021
FLZ066-070-071-073-150730-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Miami-Dade County FL-
306 AM EDT Sun Aug 15 2021
...A gusty shower will impact portions of southeastern Collier,
northern Miami-Dade and south central Hendry Counties through 330 AM
EDT...
At 306 AM EDT, National Weather Service meteorologists were tracking
a gusty shower 7 miles east of Big Cypress National Preserve, or 27
miles northeast of Chokoloskee, moving northwest at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Big Cypress National Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2593 8079 2586 8097 2616 8131 2634 8102
TIME...MOT...LOC 0706Z 143DEG 30KT 2597 8095
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
SBWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 15, 2:57 AM EDT, 9 minutes earlier.
Area forecast discussion, Aug 15, 2:57 AM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Miami FL
257 AM EDT Sun Aug 15 2021
.SHORT TERM (Now through Monday)...
The remains of Fred is currently moving generally northwesterly or
north-northwest across the eastern Gulf of Mexico this morning.
Bands of gusty showers have moved through the region overnight with
impressive rainfall rates. In fact, the 2.2"-2.3" Pwats on the
evening S FL (KEY/MFL) RAOBs tell the story in terms of heavy
rainfall rates. With these "weak" bands moving through, winds have
gusted generally up to 30 to 40 mph with some localized higher gusts
mixed in there as well.
Rain chances today will remain elevated across the region. After
much debate, continued the Flood Watch for all of South Florida
through today as the potential will exist for at least localized
urban flooding across the Atlantic metro...the better chances will
be along the Gulf where the overall higher POPs and QPF will reside
(closer to the redeveloping circulation downstream). As the system
continues to push downstream, the fairly low but not zero
severe/tornado potential will begin to decrease as low level wind
fields becomes weaker. Otherwise, temperatures today will be held
down due to cloud cover and higher than CLIMO rain chances.
Monday, rain chances remain at least somewhat elevated (or above
average) as a rich tropical flow from the western Caribbean
continues to stream northward as then, what is expected to be TS
Fred moves inland near the western FL Panhandle. With a bit more
insolation and a bit less rainfall coverage temperatures will begin
to rebound back to typical August across the region.
.LONG TERM...
Our attention turns to Tropical Storm Grace during this portion of
the forecast. Grace is currently a fairly disorganized system located
near the Leeward Islands. As such this leads to somewhat lower
confidence in its ultimate track and intensity, similar to what we
observed with Tropical Storm Fred.
A consensus of model solutions suggests the system should continue
through the Leeward Islands before nearing or passing over Puerto
Rico on Sunday. Thereafter divergence in the model solutions
increases with two possible scenarios evolving. Which scenario we
see holds implications for our forecast here in South Florida and
would dictate the extent of impacts (or lack thereof) we experience.
So taking a look at each possible scenario:
1) Grace takes a more southerly path resulting in more land
interaction with Hispaniola and Cuba. This would result in a weaker
system likely remaining a bit farther away from our area. Lesser
impacts would be expected locally with heavy rain being the primary
threat. This is similar to what recently happened with Tropical
Storm Fred.
2) Grace takes a more northerly track and only brushes these islands
or remains offshore. This would result in a stronger system
potentially moving closer to our area. This track could bring
tropical storm conditions to portions of our area beginning on
Wednesday and continuing into Thursday.
All of this is to say that confidence in this portion of the
forecast is rather low until we get a better handle on the ultimate
evolution of Grace. At the very least there is a decent chance for
rain impacts across our area with deep moisture in the vicinity
bringing tropical rainfall rates. Flooding of urban and/or poorly
drained areas should remain a concern. Otherwise it's too early to
speculate on other potential impacts associated with Grace. Keep up
with the latest forecast information from the National Hurricane
Center and NWS Miami.
&&
.AVIATION(06Z TAFS)...
Bands of SHRA/TSRA may briefly affect the terminals through the
overnight/early morning hours. Brief IFR/LIFR conditions could
become realized due to significantly reduced CIGs/VIS, as well as
wind gusts up to around 35 kt. Otherwise VFR conditions should
generally prevail with the exception of temporary MVFR ceilings.
Short-fused amendments will likely be necessary to handle sporadic
convective nature. Winds generally E/ESE around 08-12 kt with
gusts up to 20 kt across the region.
&&
.MARINE...
Gradually improving marine conditions across much of the Atlantic
waters through Today and especially tonight. The Gulf waters will
hang onto hazardous conditions a bit long as the remains of Fred
continue to move downstream and perhaps further develop across the
northern Gulf. Squally weather will is likely through the morning
and perhaps into the afternoon. The strongest activity may produce
gale force wind gusts at times and cannot rule out waterspouts again
especially for the Gulf. Otherwise, conditions will improve early
next week before we watch upstream as Tropical Storm Grace moves
across portions of the Caribbean or western Atlantic, generally
toward our region by mid to late week.
&&
.BEACHES...
Hazardous beach conditions associated with strong onshore flow
associated with the remnants of Fred. This will favor a high risk
for rip currents along South Florida beaches.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 88 79 90 79 / 40 50 50 30
West Kendall 89 77 91 78 / 40 50 50 30
Opa-Locka 89 78 91 79 / 40 50 50 30
Homestead 88 78 90 78 / 40 50 50 30
Fort Lauderdale 88 80 90 80 / 40 50 60 40
N Ft Lauderdale 88 80 90 80 / 40 50 60 40
Pembroke Pines 88 78 90 79 / 40 50 60 30
West Palm Beach 90 78 90 79 / 40 60 60 40
Boca Raton 89 79 90 79 / 40 60 60 40
Naples 87 77 90 77 / 60 60 50 20
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through this evening for FLZ063-066>075-168-172>174.
High Rip Current Risk through Monday morning for FLZ069-168-172-
173.
AM...None.
GM...Small Craft Advisory until 2 PM EDT this afternoon for GMZ656-
657-676.
&&
Today through Monday and Beaches/Marine...Frye
Monday Night through Saturday...SPM
Aviation...Bhatti
Visit us at weather.gov/miami
Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiamiHazardous weather outlook, Aug 14, 3:37 PM EDT, 11 hours 29 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 337 PM EDT Sat Aug 14 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 150745- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 337 PM EDT Sat Aug 14 2021 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY... ...HAZARDOUS MARINE & BEACH CONDITIONS... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Rip currents: A high risk for rip currents is forecast along all Atlantic beaches. Thunderstorms: Scattered to numerous storms are expected today and into tonight. The primary threats will be locally strong wind gusts, frequent lightning, and localized flooding. Flooding: Isolated to scattered pockets of flooding rain are possible associated with banding from the periphery of Fred. Waterspouts: Waterspouts will be possible with showers and thunderstorms across all local waters. Wind: A few storms could become strong and may be capable of producing wind gusts in excess 45 mph. Tornadoes: Tornadoes are possible in rainbands and squalls associated with Fred. Marine and Beach: Poor conditions are expected, with a heightened risk for elevated surf along the Atlantic coast. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY The main threat from Fred to the local area will be the potential for localized flooding from excessive rainfall. A Flood Watch is in effect from through Sunday. The heaviest rain is expected along the southwest coast of Florida tonight into Sunday. Sustained tropical storm force winds are possible well offshore into the Gulf. A few tornadoes will be possible as Fred moves through the eastern Gulf. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Aug 14, 10:26 PM EDT, 4 hours 40 minutes before
Special Weather Statement
National Weather Service Miami FL
1026 PM EDT Sat Aug 14 2021
FLZ063-066>068-070>072-150315-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-Glades FL-
1026 PM EDT Sat Aug 14 2021
...Strong thunderstorms will impact portions of northern Collier,
Hendry, northern Broward and southern Palm Beach Counties through
1115 PM EDT...
At 1025 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from near Immokalee to near Holey Land Wildlife Refuge to 8
miles south of Loxahatchee NWR. Movement was northwest at 25 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Coral Springs, Deerfield Beach, Wellington, Margate, Belle Glade,
Clewiston, South Bay, Labelle, Montura, Immokalee, Ave Maria, Lake
Harbor, Golden Gate Estates, Coconut Creek, Royal Palm Beach,
Parkland, Mission Bay, Orangetree, Holey Land Wildlife Refuge and
Hendry Correctional.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2627 8016 2618 8068 2612 8153 2640 8166
2642 8166 2642 8156 2678 8157 2675 8096
2672 8023
TIME...MOT...LOC 0225Z 145DEG 22KT 2645 8144 2639 8074 2639 8036
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SBSpecial weather statement, Aug 14, 11:22 PM EDT, 3 hours 44 minutes before
Special Weather Statement
National Weather Service Miami FL
1122 PM EDT Sat Aug 14 2021
FLZ063-066-070-150400-
Hendry FL-Inland Collier County FL-Glades FL-
1122 PM EDT Sat Aug 14 2021
...Strong thunderstorms will impact portions of north central
Collier, northwestern Hendry and southwestern Glades Counties through
MIDNIGHT EDT...
At 1121 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from near Labelle to Ortona. Movement was northwest at 30
mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Labelle, Palmdale, Immokalee, Port La Belle, Felda, Devils Garden,
Ortona, Muse and Keri.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2660 8110 2644 8135 2644 8156 2703 8156
2703 8134 2704 8133 2703 8133 2703 8127
2712 8127
TIME...MOT...LOC 0321Z 155DEG 27KT 2671 8143 2680 8128
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SBSpecial weather statement, Aug 15, 1:17 AM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Miami FL
117 AM EDT Sun Aug 15 2021
FLZ073-173-174-150545-
Far South Miami-Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
117 AM EDT Sun Aug 15 2021
...A strong thunderstorm will impact portions of southern Miami-Dade
County through 145 AM EDT...
At 117 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Ocean Reef, or near Turkey Point, moving
northwest at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Homestead, Turkey Point, Homestead Miami Speedway, Florida City,
Homestead Base, Leisure City, Homestead Bayfront Park, Naranja,
Princeton, Goulds and Cutler Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2540 8055 2558 8035 2530 8022 2533 8026
2534 8026 2534 8025 2535 8027 2534 8028
2534 8027 2529 8033 2529 8034 2528 8036
2530 8039 2529 8039 2529 8040 2528 8041
2528 8040 2526 8040
TIME...MOT...LOC 0517Z 150DEG 29KT 2529 8034
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SPMSpecial weather statement, Aug 15, 1:21 AM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Miami FL
121 AM EDT Sun Aug 15 2021
FLZ072>074-172-173-150600-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
121 AM EDT Sun Aug 15 2021
...A strong thunderstorm will impact portions of northern Miami-Dade
and southern Broward Counties through 200 AM EDT...
At 121 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Coconut Grove, or near Coral Gables,
moving northwest at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Miami, Hialeah, Hollywood, Miramar, Miami Beach, Coral Gables, Key
Biscayne, South Miami, Surfside, Hallandale, Miami Gardens, Virginia
Key, Kendall, North Miami, Doral, North Miami Beach, Aventura, Dania
Beach, Miami Lakes and Hialeah Gardens.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2582 8004 2569 8007 2557 8023 2579 8044
2606 8016 2590 8004
TIME...MOT...LOC 0521Z 133DEG 25KT 2572 8022
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SPMSpecial weather statement, Aug 15, 1:49 AM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Miami FL
149 AM EDT Sun Aug 15 2021
FLZ073-074-173-174-150630-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
149 AM EDT Sun Aug 15 2021
...A gusty shower will impact portions of central Miami-Dade County
through 230 AM EDT...
At 149 AM EDT, National Weather Service meteorologists were tracking
a gusty shower over Naranja, or near Homestead, moving northwest at
35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Homestead, Coral Gables, Homestead Miami Speedway, Black Point,
Homestead General Airport, The Redland, Kendall, Pinecrest,
Sweetwater, Florida City, Homestead Base, Naranja, Richmond West,
Richmond Heights, Country Walk, Kendale Lakes, Leisure City, Palmetto
Bay, Cutler Bay and Zoo Miami.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2557 8022 2526 8065 2556 8084 2588 8046
TIME...MOT...LOC 0549Z 150DEG 31KT 2551 8042
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SPMSpecial weather statement, Aug 15, 3:06 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
306 AM EDT Sun Aug 15 2021
FLZ066-070-071-073-150730-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Miami-Dade County FL-
306 AM EDT Sun Aug 15 2021
...A gusty shower will impact portions of southeastern Collier,
northern Miami-Dade and south central Hendry Counties through 330 AM
EDT...
At 306 AM EDT, National Weather Service meteorologists were tracking
a gusty shower 7 miles east of Big Cypress National Preserve, or 27
miles northeast of Chokoloskee, moving northwest at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Big Cypress National Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2593 8079 2586 8097 2616 8131 2634 8102
TIME...MOT...LOC 0706Z 143DEG 30KT 2597 8095
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SBThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 8:04 PM EDT | Special Marine Warning | MFL | 41 min | |
| Aug 14, 8:06 PM EDT | Special Weather Statement | MFL | Collier | 39 min |
| Aug 14, 8:18 PM EDT | Special Weather Statement | MFL | Monroe | 42 min |
| Aug 14, 8:34 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Aug 14, 8:54 PM EDT | Special Weather Statement | MFL | Monroe | 51 min |
| Aug 14, 8:58 PM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Aug 14, 9:02 PM EDT | Special Weather Statement | MFL | Miami-Dade | 43 min |
| Aug 14, 9:03 PM EDT | Special Marine Warning | MFL | 42 min | |
| Aug 14, 9:30 PM EDT | Special Marine Warning | MFL | 45 min | |
| Aug 14, 9:39 PM EDT | Special Weather Statement | MFL | Broward, Collier | 51 min |
| Aug 14, 9:42 PM EDT | Special Marine Warning | MFL | 63 min | |
| Aug 14, 9:51 PM EDT | Special Weather Statement | MFL | Miami-Dade | 39 min |
| Aug 14, 9:58 PM EDT | Special Marine Warning | MFL | 32 min | |
| Aug 14, 10:07 PM EDT | Special Marine Warning | MFL | 38 min | |
| Aug 14, 10:26 PM EDT | Special Weather Statement | MFL | Hendry, Palm Beach | 49 min |
| Aug 14, 11:22 PM EDT | Special Weather Statement | MFL | Glades | 38 min |
| Aug 14, 11:38 PM EDT | Special Marine Warning | MFL | 52 min | |
| Aug 15, 1:13 AM EDT | Special Marine Warning | MFL | 47 min | |
| Aug 15, 1:16 AM EDT | Special Marine Warning | MFL | 44 min | |
| Aug 15, 1:17 AM EDT | Special Weather Statement | MFL | Miami-Dade | 28 min |
| Aug 15, 1:19 AM EDT | Special Marine Warning | MFL | 56 min | |
| Aug 15, 1:21 AM EDT | Special Weather Statement | MFL | Miami-Dade | 39 min |
| Aug 15, 1:49 AM EDT | Special Weather Statement | MFL | Miami-Dade | 41 min |
| Aug 15, 4:29 AM EDT | Special Marine Warning | MFL | 46 min | |
| Aug 15, 7:26 AM EDT | Special Weather Statement | MFL | Miami-Dade | 34 min |
| Aug 15, 3:35 PM EDT | Special Marine Warning | MFL | 55 min | |
| Aug 15, 4:02 PM EDT | Special Weather Statement | MFL | Miami-Dade | 43 min |
| Aug 15, 4:25 PM EDT | Special Marine Warning | MFL | 65 min | |
| Aug 15, 5:10 PM EDT | Special Weather Statement | MFL | Miami-Dade | 50 min |
| Aug 15, 5:25 PM EDT | Special Marine Warning | MFL | 65 min | |
| Aug 15, 6:34 PM EDT | Special Marine Warning | MFL | 56 min | |
| Aug 15, 7:28 PM EDT | Special Marine Warning | MFL | 2 hr |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.